Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Moišezon spaces and positive coherent sheaves


Author: Joshua H. Rabinowitz
Journal: Proc. Amer. Math. Soc. 71 (1978), 237-240
MSC: Primary 32J20
MathSciNet review: 0486667
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In recent papers of Grauert and Riemenschneider, attempts have been made to generalize Kodaira's embedding theorem to a characterization of Moišezon spaces. In this paper, we define a torsion-free coherent analytic sheaf of generic fiber dimension one as positive if its monoidal transform is positive. We prove: a normal irreducible compact complex space is Moišezon if and only if it carries a positive coherent sheaf of generic fiber dimension one.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32J20

Retrieve articles in all journals with MSC: 32J20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0486667-9
PII: S 0002-9939(1978)0486667-9
Keywords: Moišezon space, coherent analytic sheaf, monoidal transformation, positive line bundle, Kodaira embedding theorem
Article copyright: © Copyright 1978 American Mathematical Society